MathSciNet Relay Station
MathSciNet bibliographic data
MR2515582 35K45 (35B25 35B45 35K57 92C17)
Biler, Piotr; Brandolese, Lorenzo On the parabolic-elliptic limit of the doubly parabolic Keller-Segel system modelling chemotaxis. Studia Math. 193 (2009), no. 3, 241–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement